Suddenly stopped your medication?
Many people who have suddenly stopped their medication find themselves in trouble looking for solutions. Suddenly stopping your medication puts you in withdrawal with many unpleasant side effects. We have specific advice for people who suddenly stop their medication to get side effects under control. Chapter 19 in the book explains what to do when you have suddenly stopped your medication.
First you need to gain control over your side effects fast. Fill in the form and we will email you a FREE copy of the book that explains what to do.The supplements used on the programme can be used to provide some relief from the side effects you are experiencing.
Your first step is to:
“How to get off psychoactive drugs safely” by James Harper ©
(updated 2013) and read it…….
Read Chapter 19
"What To Do If You Are Already In Withdrawal Or Quit Your Medication Cold Turkey"
Excerpt from the book:
In Withdrawal Already?
The key to handling withdrawal side effects when you begin to reduce the medication is:
Put control back in the process again.
Roughly 80% of the people who begin The Road Back Program have already started to taper off their medication or have gone off their medication abruptly and are experiencing withdrawal side effects. The recommendations or suggestions offered in this chapter come from years of experience assisting these individuals.
First, it is not YOU. That may be difficult to grasp at first, but in time, you will come to understand it was not you; it was the withdrawal side effect.
Immediately do the following if you have abruptly stopped your medication or are reducing the medication and you are having withdrawal side effects:
• Inform the prescribing physician
• Go to the pre-taper chapter in this book that covers your medication.
• Start the supplements in the pre-taper immediately
• If you are or were taking an antidepressant and you have head symptoms or an electrical jolt type of sensation, go to any store that sells vitamins and purchase a bottle of the highest quality omega 3 fish oil. Then look at the back label of the bottle and look for the highest amount of EPA content per capsule. This should get you some relief quickly, you will need to take around 1,500 mg of the EPA, so work out how many you need to take.
ORDER the FREE book so you can read exactly what else you can do
There is hope..............there is a solution................
Disclaimer: We do not diagnose or treat illness. Always contact your doctor or therapist.